# SDR REXA2013011400146

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 25,671 hours, 22,298 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3583 (DTW TO LAN) AFTER TAKEOFF RETRACTED GEAR AND RECEIVED HYD 3 LO PRESS CAUTION AND GEAR DISAGREE MESSAGE.  THE GEAR TOOK 45 SEC-1 MIN TO RETRACT WHICH TRIGGERED A GEAR DISAGREE WARNING HYD 3 QUANTITY AT 100%.  NO EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED HYD SYSTEM 3 ACMP (BOTH A&B).  ALSO REMOVED AND REPLACED NR 3A HYD CASE DRAIN FILTER.  COMPLIED WITH PA 05-018J PER MOTR.  SWUNG GEAR SEVERAL TIMES, ALL CHECKS GOOD.  OPS CHECKS GOOD.
